# SDR CALA0300614

- Difficulty date: October 31, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 53,080 hours, 27,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28L CORRODED AT STA 500D.  THE CORROSION WAS REMOVED AND THE AREA WAS REPAIRED IAW SRM 53-30-12.
